# SDR CA040818005

- Difficulty date: May 11, 2004
- Submitted: October 5, 2004
- Operation: General aviation
- Make and model: Braero HS7482A
- Aircraft time: 39,829 hours
- Engine: Rroyce DART5342
- Propeller: Rotol R2124304
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Lever
- Part number: UC702322
- Condition: Obstructed
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

(CAN) THE NOSE U/C INDICATOR LIGHT REMAINED GREEN DURING ALL PHASES OF U/C OPERATION.  INVESTIGATION REVEALED A SMALL STONE WEDGED UNDER THE SWITCH OPERATING LEVER.  WITH THE STONE REMOVED THE INDICATION SYSTEM WORKED NORMALY.
